• We have just changed our forum software and are still tweaking things. You can log in using your existing user name and password. If you spot any problems please let us know by posting in the Feedback and suggestions section of the forum.

    Watch this short film to find out how to use the new forum!

Erectile dysfunction and no ejaculation

M

Marios

Member
Joined
Mar 13, 2016
Messages
6
#1
Are they any other psychogenic causes that are causing erectile dysfunction
and no ejaculation besides anxiety, depression, phobias and panic?
 
D

daydreambeliever39

ACCOUNT CLOSED
Joined
Apr 4, 2015
Messages
1,447
#3
Overuse of steroids can cause it, I think. Some anti depressants too. Lots of psychiatric drugs do. I would recommend going on a good website like drugs.com to find out if you are taking anything which can cause it.It gives a comprehensive list of side effects of most drugs of all kinds. Obviously too much alcohol can cause it too.

I hope you find the answer to your question.
 
BorderlineDownunder

BorderlineDownunder

Well-known member
Joined
Nov 23, 2015
Messages
17,144
#4
everything can cause ED

comng at them too fast
coming at them too slow
not coming at them at all

OP is this a problem for you or are you just Curious
 
M

Marios

Member
Joined
Mar 13, 2016
Messages
6
#5
everything can cause ED

comng at them too fast
coming at them too slow
not coming at them at all

OP is this a problem for you or are you just Curious
I have erective dinsfunction and ejaculation problem during sex but i also have panic and phobia and embarassement at the same time and i don't know if the physical sumptoms are caused by the phobia and panic alone (anxiety) or by other psychogenic condition or both but recently doctor wrote me Paroxetine only (for phobia, panic and anxiety).
 
D

daydreambeliever39

ACCOUNT CLOSED
Joined
Apr 4, 2015
Messages
1,447
#6
Yes, a common side effect of paroxetine is erectile dysfunction and ejaculatory disorder, just looked it up on drugs.com.
 
M

Marios

Member
Joined
Mar 13, 2016
Messages
6
#7
I have erective dinsfunction and ejaculation problem during sex but i also have panic and phobia and embarassement at the same time and i don't know if the physical sumptoms are caused by the phobia and panic alone (anxiety) or by other psychogenic condition or both but recently doctor wrote me Paroxetine only (for phobia, panic and anxiety).
I don't if this doctor thought of it.
 
D

daydreambeliever39

ACCOUNT CLOSED
Joined
Apr 4, 2015
Messages
1,447
#8
Well they don't tend to tell you the side effects when they give you it, and there are lots of drugs like that that can do it. It's up to you what you do, but it seems that it's quite common with paroxetine. Maybe the doctor could give you something else for it.
 
GeorgeW

GeorgeW

New member
Joined
Feb 13, 2019
Messages
4
Location
Orlando
#9
I think overuse of antipsychotic meds, some anti depressants too and Lots of psychiatric drugs can also cause psychogenic male impotence.
 
A

Alin05

Member
Joined
Feb 2, 2019
Messages
23
Location
Romania
#10
Paroxetine is an SSRI. All SSRI can cause quite often erectile dysfunction and anorgasmia. I use an SSRI too, and I had the same problems. Plus insomnia. My doctor added Mirtazapine to my SSRI. I sleep 8 hours every single night and I am more horny than a teenager. All the sexual side effects of SSRI's are canceled and orgasm is guaranteed. But not all is great about Mirtazapine. Other than canceling the side effects of SSRI, I never felt any improvement in my depression and anxiety from Mirtazapine.